ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 18, 2016, Issue 1

On Extension of Dominated Uryson Operators


Abasov N. M. , Pliev M. A.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 1. P.3-8.
DOI 10.23671/VNC.2016.1.5925
 

On the Existence of a Basis in a Complemented Subspace of a Nuclear Kothe Space of Type \(d_2\)


Dronov A. K.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 1. P.9-20.
DOI 10.23671/VNC.2016.1.5927
 

Two Measure-Free Versions of the Brezis-Lieb Lemma


Emel'yanov E. Yu. , Marabeh M. A. A.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 1. P.21-25.
DOI 10.23671/VNC.2016.1.5930
 

\(\xi\)-Lie Derivations on Algebras of Locally Measurable Operators


Juraev I. M.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 1. P.26-35.
DOI 10.23671/VNC.2016.1.5937
 

On Partially Measure Compact Unbounded Linear Operators on \(L_2\)


Korotkov V. B.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 1. P.36-41.
DOI 10.23671/VNC.2016.1.5947
 

Operators on Injective Banach Lattices


Kusraev, A. G.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 1. P.42-50.
DOI 10.23671/VNC.2016.1.5947
 

Characterization and Multiplicative Representation of Homogeneous Disjointness Preserving Polynomials


Kusraeva Z. A.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 1. P.51-62.
DOI 10.23671/VNC.2016.1.5951
 

On an Optimal Control Problem for a Linear System with Variable Structure


Mastaliyev R. O.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 1. P.63-70.
DOI 10.23671/VNC.2016.1.5953
 

Remarks on First Zagreb Indices


Milovanovic E. I. , Milovanovic I. Z.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 1. P.71-75.
DOI 10.23671/VNC.2016.1.5955
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт